Ask Health Experts and Get Answers to Your Health Question ASAP
Most likely it is due to panic disorder and nothing else.
If you have mentioned that you have hypertension so I might have suspected some thing heart related.
ok is it just finding the right meds for me then cuz this is turning into an all the time thing.
No, but it is just panic attack causing this considering whole situation.
Which meds you are on?
i was on buspar then zoloft which seemed to make it much worse. i have lost over 10 puonds in two weeks from lack of sleep and eating
You can ask for Lorazepam .That will work better.Probably changing zoloft will work.
i have the lorazepam and it does help but not with the heart waking me up. im waiting to hear from my doctor about trying maybe a diff med instrd of zoloft
Other options are flouxetine.However,you should also be prescribed inderal for palpitations.
ok thank you so much